To populate Scholarly, sign in here .


Title On Resolving Hop Domination in Graphs
Posted by Helen Rara
Authors Jerson S. Mohamad and Helen M. Rara
Publication date July, 2021
Journal European Journal of Pure and Applied Mathematics
Volume 14
Issue No. 3, 2021
Pages 1015-1023
Publisher New York Business Global
Abstract A set S of vertices in a connected graph G is a resolving hop dominating set of G if S is a resolving set in G and for every vertex v outside S there exists u in S such that dG(u, v) = 2. The smallest cardinality of such a set S is called the resolving hop domination number of G. This paper presents the characterizations of the resolving hop dominating sets in the join, corona and lexicographic product of two graphs and determines the exact values of their corresponding resolving hop domination number.
Index terms / Keywords resolving hop dominating set, resolving hop domination number, join, corona, lexicographic product
DOI https;//